The Neo-Pasinetti Theorem in Cambridge and Kaleckian Models of Growth and Distribution
Marc Lavoie
Eastern Economic Journal, 1998, vol. 24, issue 4, 417-434
Abstract:
Kaldor's neo-Pasinetti theorem is examined in an economy where the rate of profit adjusts to higher effective demand through increases in the rate of capacity utilization rather than through increases in the margin of profit. A Tobinian investment function, where investment responds to the valuation ratio, is then introduced along with Kaleckian elements, investment depending also on the rate of utilization. It is shown that in such a modified model, the Keynesian-Kaleckian results are quite robust.
Keywords: Distribution; Growth; Profits (search for similar items in EconPapers)
JEL-codes: D33 E13 O41 (search for similar items in EconPapers)
Date: 1998
References: Add references at CitEc
Citations: View citations in EconPapers (13)
Downloads: (external link)
http://web.holycross.edu/RePEc/eej/Archive/eeconj/Volume24/V24N4P417_434.pdf (application/pdf)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eej:eeconj:v:24:y:1998:i:4:p:417-434
Access Statistics for this article
Eastern Economic Journal is currently edited by Cynthia A. Bansak, St. Lawrence University and Allan A. Zebedee, Clarkson University
More articles in Eastern Economic Journal from Eastern Economic Association Contact information at EDIRC.
Bibliographic data for series maintained by Victor Matheson, College of the Holy Cross ().